# SDR FDEA201111054766

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027601500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252PH HAS 2 EA, 9" CRACKS.  FABRICATED REPLACEMENT FLOOR PANEL 252PH IAW DWG SRZ-25-005, REV J.    MAJOR REPAIR IAW GMM 6-2-100.
